January 27, 2010
lead to cancer
I've told you in the past about serious problems with bisphosphonates, a specific class of osteoporosis drugs. They can actually cause you to lose bone! But these drugs are even worse than we thought.
It's bad enough that these drugs can induce a catastrophic death to your jawbone called osteonecrosis. It's bad enough that these drugs make bone denser at the cost of brittleness. Now there's evidence that they cause cancer — of the esophagus.
According to an article in the New England Journal of Medicine, there have been 23 cases (of which 8 were fatal) reported in the United States. All of these cases were directly associated with Fosamax, Merck's best-selling osteoporosis drug.
Europe and Japan reported another 31 cases (6 fatal). In these cases, 21 had taken Fosamax. Six took Actonel, Boniva, Didronel, or a combination of these. And four cases cited bisphosphonates as drugs associated with, but not directly linked, to the cancer.
Announcing a Pain-Relieving Formula Designed Especially for Aching Knees
Studies show it reduces pain and swelling, increases mobility, and even increases synovial fluid!
Click Here To Learn More
The article also said, "The median time from drug exposure to diagnosis was 2.1 years for patients from the United States and 1.3 years for the patients from Europe and Japan."
So if you're on a prescription osteoporosis drug, I strongly urge you to seek advice from your complementary physician and get off of them as soon as possible. And be careful who else you take medical advice from. Celebrities now push many types of drugs. One of the worst drugs you can take, Boniva, has Sally Fields pushing it on TV.
I find no place at all for these dangerous drugs. Sally Fields should go back to making movies instead of pimping for Pharma. There are a lot of great supplements that can help keep your bones strong, including vitamin D, vitamin K, and strontium. You can find these and many more helpful nutrients in Advanced Bionutritionals Advanced Bone Support. To date, virtually all osteoporosis patients I have seen have reversed their problem with diet and supplements!
Yours for better health and medical freedom,